RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 2, Pages 177–191 (Mi izv3182)  

On the convergence of a formula of trigonometric interpolation

L. N. Chakalov


Full text: PDF file (1045 kB)

Bibliographic databases:
Received: 06.12.1947

Citation: L. N. Chakalov, “On the convergence of a formula of trigonometric interpolation”, Izv. Akad. Nauk SSSR Ser. Mat., 13:2 (1949), 177–191

Citation in format AMSBIB
\Bibitem{Cha49}
\by L.~N.~Chakalov
\paper On the convergence of a formula of trigonometric interpolation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 2
\pages 177--191
\mathnet{http://mi.mathnet.ru/izv3182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=30638}
\zmath{https://zbmath.org/?q=an:0036.17402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3182
  • http://mi.mathnet.ru/eng/izv/v13/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:189
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019